Zakhar Kabluchko
Zakhar Kabluchko
Zweryfikowany adres z uni-muenster.de - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Stationary max-stable fields associated to negative definite functions
Z Kabluchko, M Schlather, L De Haan
The Annals of Probability 37 (5), 2042-2065, 2009
3742009
Estimation of Hüsler–Reiss distributions and Brown–Resnick processes
S Engelke, A Malinowski, Z Kabluchko, M Schlather
Journal of the Royal Statistical Society: Series B: Statistical Methodology …, 2015
1012015
Simulation of Brown–Resnick processes
M Oesting, Z Kabluchko, M Schlather
Extremes 15 (1), 89-107, 2012
772012
Spectral representations of sum-and max-stable processes
Z Kabluchko
Extremes 12 (4), 401, 2009
652009
Asymptotic distribution of complex zeros of random analytic functions
Z Kabluchko, D Zaporozhets
The Annals of Probability 42 (4), 1374-1395, 2014
59*2014
Extremes of independent Gaussian processes
Z Kabluchko
Extremes 14 (3), 285-310, 2011
562011
Ergodic properties of max-infinitely divisible processes
Z Kabluchko, M Schlather
Stochastic Processes and their Applications 120 (3), 281-295, 2010
502010
Extremes of independent chi-square random vectors
E Hashorva, Z Kabluchko, A Wübker
Extremes 15 (1), 35-42, 2012
302012
An equivalent representation of the Brown–Resnick process
S Engelke, Z Kabluchko, M Schlather
Statistics & probability letters 81 (8), 1150-1154, 2011
282011
Convex hulls of random walks, hyperplane arrangements, and Weyl chambers
Z Kabluchko, V Vysotsky, D Zaporozhets
Geometric and Functional Analysis 27 (4), 880-918, 2017
272017
Extremes of the standardized Gaussian noise
Z Kabluchko
Stochastic Processes and their Applications 121 (3), 515-533, 2011
272011
Extreme-value analysis of standardized Gaussian increments
Z Kabluchko
arXiv preprint arXiv:0706.1849, 2007
272007
Limit theorems for random simplices in high dimensions
J Grote, Z Kabluchko, C Thäle
arXiv preprint arXiv:1708.00471, 2017
262017
Expected intrinsic volumes and facet numbers of random beta‐polytopes
Z Kabluchko, D Temesvari, C Thäle
Mathematische Nachrichten 292 (1), 79-105, 2019
252019
High-dimensional limit theorems for random vectors in -balls
Z Kabluchko, J Prochno, C Thäle
Communications in Contemporary Mathematics 21 (01), 1750092, 2019
242019
Critical points of random polynomials with independent identically distributed roots
Z Kabluchko
Proceedings of the American Mathematical Society 143 (2), 695-702, 2015
242015
Stochastic integral representations and classification of sum-and max-infinitely divisible processes
Z Kabluchko, S Stoev
Bernoulli 22 (1), 107-142, 2016
23*2016
Roots of random polynomials whose coefficients have logarithmic tails
Z Kabluchko, D Zaporozhets
The Annals of Probability 41 (5), 3542-3581, 2013
232013
Locally adaptive image denoising by a statistical multiresolution criterion
T Hotz, P Marnitz, R Stichtenoth, L Davies, Z Kabluchko, A Munk
Computational Statistics & Data Analysis 56 (3), 543-558, 2012
222012
Discoloration of the mucosa caused by different restorative materials – a spectrophotometric in vitro study
A Ioannidis, E Cathomen, RE Jung, V Fehmer, J Hüsler, DS Thoma
Clinical oral implants research 28 (9), 1133-1138, 2017
212017
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20